The zeros of random polynomials: further results and applications

TitleThe zeros of random polynomials: further results and applications
Publication TypeJournal Article
Year of Publication2002
AuthorsSchober, R., and W. H. Gerstacker
JournalCommunications, IEEE Transactions on
Volume50
Pagination892 -896
Date Publishedjun.
ISSN0090-6778
Keywordschannel impulse response estimates, communication problems, equalisers, equalizer design, frequency-selective Ricean fading channels, least-squares approach, nonzero mean correlated Gaussian coefficients, poles and zeros, polynomials, random polynomial zeros, Rician channels, transfer function, transfer functions, zeros density
Abstract

We consider the density of the zeros of random polynomials with nonzero mean correlated Gaussian coefficients. We show that for most communication problems the original result by Hammersley (1956) can be expressed in a simpler form. In order to illustrate the usefulness of the presented theory, two applications are considered. First, the zeros of frequency-selective Ricean fading channels are investigated. Second, the zeros of the transfer function corresponding to channel impulse response estimates obtained by a least-squares approach are calculated. For both applications implications for equalizer design are discussed

URLhttp://dx.doi.org/10.1109/TCOMM.2002.1010607
DOI10.1109/TCOMM.2002.1010607

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2020 The University of British Columbia